University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Equidistribution from fractal measures

Hochman, M and Shmerkin, P (2015) Equidistribution from fractal measures INVENTIONES MATHEMATICAE, 202 (1). pp. 427-479.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Hochman, MUNSPECIFIEDUNSPECIFIED
Shmerkin, Pp.shmerkin@surrey.ac.ukUNSPECIFIED
Date : 1 October 2015
Identification Number : https://doi.org/10.1007/s00222-014-0573-5
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, HAUSDORFF DIMENSION, NORMAL NUMBERS, INVARIANT-MEASURES, RIESZ PRODUCTS, CANTOR SETS, ENTROPY, PROJECTIONS, NORMALITY, RIGIDITY, INTEGERS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 12:44
Last Modified : 17 May 2017 15:05
URI: http://epubs.surrey.ac.uk/id/eprint/836547

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800